# SDR 06FDEA2494

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Plate
- Condition: Misdrilled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND VERT FIN, LT UPPER SHEAR PLATE TO HAVE 3  "SNOWMAN" HOLES. REMOVED AND REPLACED VERT FIN LT UPPER SHEAR PLATE IAW SRM 51-30-2, 51-30-5
